# SDR SWAA2025120428642

- Difficulty date: October 26, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 65,270 hours, 39,217 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON THE HORIZONTAL PRESSURE DECK WEB, RBL 41, BS 663.  CRACK LENGTH: 0.187 INCH.  PERFORMED A PERMANENT REPAIR ON THE HORIZONTAL PRESSURE DECK, BS 663 - 675, RBL 30 - 60 IAW SRM 53-40-51-2R-2, REPAIR 2.
